MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 5 FR DL POWERPICC SOLO CATHETER, 70CM NITINOL; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 5 FR DL POWERPICC SOLO CATHETER, 70CM NITINOL; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 3295355
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rebn0332 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per sales rep, the facility reported difficulty inserting the introducer and dilator.It was stated that the dilator frayed at the end and a new one was used to complete the procedure.This addresses lot number rebn0332.

Brand Name
5 FR DL POWERPICC SOLO CATHETER, 70CM NITINOL
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6567989
Report Number3006260740-2017-00617
Device Sequence Number18858371
Product Code LJS
UDI-Device Identifier00801741028144
UDI-Public(01)00801741028144(17)180531(10)REBN0332
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number3295355
Device Lot NumberREBN0332
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1